A member asked:

Red stool and urine after eating beetroot any thing should i worry about ?

A doctor has provided 1 answer
Dr. Yvette Kratzberg answered

Specializes in Pediatrics

Beetroot is a vegetable rich in calcium, iron and vitamins A and C. They are also an excellent source of folic acid and a very good source of fiber, manganese and potassium. The only side effect is that the deep reddish purple color can stain hands, tongue and cause urine and stool to look red. this should go away about 24 hours after consumption. If it persists, see a Dr.

Answered Jun 1, 2020

72 views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...